# SDR NACA2021112100001

- Difficulty date: November 21, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,013 hours, 18,658 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,824 hours, 3,102 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT OF KMIA EICAS MESSAGE L ENG EEC AND ASSOCIATED L ELEC ENGINE CONTROL SWITCH INOP LIGHT ILLUMINATED. WE RAN THE L ENG EEC CHECKLIST IN THE QRH. DEFERRED LH ELECTRONIC ENGINE CONTROL IAW MEL 73-21-01-01B CAT C 11/21/21 @ 1350Z
